首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
CONVERSE HELLY THEOREM
被引:0
|
作者
:
GUGGENHE.H
论文数:
0
引用数:
0
h-index:
0
GUGGENHE.H
机构
:
来源
:
AMERICAN MATHEMATICAL MONTHLY
|
1971年
/ 78卷
/ 03期
关键词
:
D O I
:
10.2307/2317529
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:278 / &
相关论文
共 50 条
[1]
On a theorem of Helly
Bobylev, NA
论文数:
0
引用数:
0
h-index:
0
机构:
RUSSIAN ACAD SCI,CONTROL PROBLEMS INST,MOSCOW 117901,RUSSIA
RUSSIAN ACAD SCI,CONTROL PROBLEMS INST,MOSCOW 117901,RUSSIA
Bobylev, NA
[J].
MATHEMATICAL NOTES,
1995,
58
(5-6)
: 1262
-
1268
[2]
On the topological Helly theorem
Karimov, UH
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Ljubljana, Inst Math Phys & Mech, Ljubljana 1001, Slovenia
Karimov, UH
Repovs, D
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Ljubljana, Inst Math Phys & Mech, Ljubljana 1001, Slovenia
Repovs, D
[J].
TOPOLOGY AND ITS APPLICATIONS,
2006,
153
(10)
: 1614
-
1621
[3]
THE HELLY INTERSECTION THEOREM
BOBYLEV, NA
论文数:
0
引用数:
0
h-index:
0
BOBYLEV, NA
[J].
MATHEMATICAL NOTES,
1991,
50
(3-4)
: 1004
-
1007
[4]
HELLY THEOREM WITH VOLUMES
BARANY, I
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ALBERTA,DEPT MATH,EDMONTON T6G 2G1,ALBERTA,CANADA
UNIV ALBERTA,DEPT MATH,EDMONTON T6G 2G1,ALBERTA,CANADA
BARANY, I
KATCHALSKI, M
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ALBERTA,DEPT MATH,EDMONTON T6G 2G1,ALBERTA,CANADA
UNIV ALBERTA,DEPT MATH,EDMONTON T6G 2G1,ALBERTA,CANADA
KATCHALSKI, M
PACH, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ALBERTA,DEPT MATH,EDMONTON T6G 2G1,ALBERTA,CANADA
UNIV ALBERTA,DEPT MATH,EDMONTON T6G 2G1,ALBERTA,CANADA
PACH, J
[J].
AMERICAN MATHEMATICAL MONTHLY,
1984,
91
(06):
: 362
-
365
[5]
A HELLY THEOREM FOR SETS
PECK, GW
论文数:
0
引用数:
0
h-index:
0
PECK, GW
[J].
SIAM JOURNAL ON ALGEBRAIC AND DISCRETE METHODS,
1981,
2
(03):
: 306
-
308
[6]
A HELLY THEOREM FOR CONVEXITY IN GRAPHS
JAMISON, RE
论文数:
0
引用数:
0
h-index:
0
机构:
DALHOUSIE UNIV,DEPT MATH,HALIFAX B3H 4H2,NS,CANADA
DALHOUSIE UNIV,DEPT MATH,HALIFAX B3H 4H2,NS,CANADA
JAMISON, RE
NOWAKOWSKI, R
论文数:
0
引用数:
0
h-index:
0
机构:
DALHOUSIE UNIV,DEPT MATH,HALIFAX B3H 4H2,NS,CANADA
DALHOUSIE UNIV,DEPT MATH,HALIFAX B3H 4H2,NS,CANADA
NOWAKOWSKI, R
[J].
DISCRETE MATHEMATICS,
1984,
51
(01)
: 35
-
39
[7]
Helly theorem and related results
Zelinskii Yu.B.
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Mathematics, Ukrainian Academy of Sciences, Kiev
Institute of Mathematics, Ukrainian Academy of Sciences, Kiev
Zelinskii Yu.B.
[J].
Ukrainian Mathematical Journal,
2002,
54
(1)
: 149
-
153
[8]
A HELLY TYPE THEOREM FOR HYPERSURFACES
DEZA, M
论文数:
0
引用数:
0
h-index:
0
DEZA, M
FRANKL, P
论文数:
0
引用数:
0
h-index:
0
FRANKL, P
[J].
JOURNAL OF COMBINATORIAL THEORY SERIES A,
1987,
45
(01)
: 27
-
30
[9]
GENERALIZATION OF HELLY SELECTION THEOREM
SCHRADER, K
论文数:
0
引用数:
0
h-index:
0
SCHRADER, K
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1972,
78
(03)
: 415
-
&
[10]
A topological colorful Helly theorem
Kalai, G
论文数:
0
引用数:
0
h-index:
0
机构:
Hebrew Univ Jerusalem, Inst Math, IL-91904 Jerusalem, Israel
Kalai, G
Meshulam, R
论文数:
0
引用数:
0
h-index:
0
机构:
Hebrew Univ Jerusalem, Inst Math, IL-91904 Jerusalem, Israel
Hebrew Univ Jerusalem, Inst Math, IL-91904 Jerusalem, Israel
Meshulam, R
[J].
ADVANCES IN MATHEMATICS,
2005,
191
(02)
: 305
-
311
←
1
2
3
4
5
→